A note on Ostrowski and Gr"uss type discrete inequalities

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.227

Abstract

The aim of the present note is to establish some new discrete inequalities of the Ostrowski and Gr"uss type involving two functions and their forward differences.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhninay Talkies, Aurangabad 431 001, (Maharashtra), India.

Downloads

Published

2004-03-31

How to Cite

Pachpatte, B. G. (2004). A note on Ostrowski and Gr"uss type discrete inequalities. Tamkang Journal of Mathematics, 35(1), 61-66. https://doi.org/10.5556/j.tkjm.35.2004.227

Issue

Section

Papers